# SDR ASAA2016112418829

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,991 hours, 3,894 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EGT HARNESS CHAFED CJ9. RESOLUTION STATES THIS IS FOR THE NR 1 ENGINE. GROUNDED - YES. ON DEFERRAL.
